I have been having issues now for the past 2 years. Originally I came to this site via some risky behavior and through months of anxiety and testing I think I am safe to rule out any STDs caught as a reason for my systems. It all started roughly a week after I started self medicating with antibitotics ( I know I know) and then begging for additional ones through my doctor. I was taking two different ones at the same time.
My situation was full of stress and worry over what I may have caught (I received unprotected oral, nothing else) and have been assured that HIV was not a possiblity and still proceeded with 5 tests ranging from 2 weeks post exposure thru 4 moths post. All neg.
I developed a rash on my face of small pimple like spots that would remain small in size and would form a tiny white head that contained a small amount of puss, they were differen then a classic pimple as they did not grow larger and were all located on my forehead and right at my hairline (I never got acne or pimples as a teen). Then I developed a lump in the throat feeling that was extreme (anxiety related?), swollen glands under my jaw, extreme headaches and burning pain in my shoulder, neck and down into my elbows and a burning tougne. It hung around with me for a about a couple weeks and then the rash on my face finally went away.
Every now and then the rash will come back and dissapear. One such time I tried a probiotic and it cleared up within a couple days. Lately I have been thinking about the incident and all of the sudden the rash comes back, headache, burning pain in my neck, swollen tonsils, sore throat, shoulder and elbows and a burning tougne. I am not sure what is going on but now it has me concerned. The doctors I have been too think I am borderline crazy just because of my original story. I have been tested for HIV through the recommend time window...I am pretty sure it is candida related but I second guess myself and feel like I should get tested again. I try and look for my symptoms online to confirm what is actually going on with me and get HIV off my brain but it is tough. Has anyone had symptoms like mine or know what is going on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.